# SDR DALA1125589867

- Difficulty date: April 9, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 70,471 hours, 67,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Exteior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE LT EXTERIOR EMERGENCY FLOOD LIGHT WAS INOPERATIVE.  MX REPLACED THE BATTERY PACK AND THE LIGHT RETURNED TO AN OPERATIONAL CONDITION.
